skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Local well posedness, asymptotic behavoir and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time

Alexandre Nolasco de Carvalho Jan W Cholewa

São Carlos ICMC-USP 2007

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-1596678 ) e outros locais(Acessar)

2
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Damped wave equations with fast growing dissipative nonlinearities

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

São Carlos ICMC-USP 2007

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-1588216 ) e outros locais(Acessar)

3
Material Type:
Artigo
Adicionar ao Meu Espaço

LOCAL WELL POSEDNESS, ASYMPTOTIC BEHAVIOR AND ASYMPTOTIC BOOTSTRAPPING FOR A CLASS OF SEMILINEAR EVOLUTION EQUATIONS OF THE SECOND ORDER IN TIME

Carvalho, A. N.; Cholewa, J. W. Universidade De São Paulo

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.361, n.5, p.2567-2586, 2009

AMER MATHEMATICAL SOC 2009

Acesso online

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Regularity of solutions on the global attractor for a semilinear damped wave equation

Carvalho, A. N.; Cholewa, J. W. Universidade De São Paulo

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.337, n.2, p.932-948, 2008

ACADEMIC PRESS INC ELSEVIER SCIENCE 2008

Acesso online

5
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Global attractors for problems with monotone operators

Alexandre Nolasco de Carvalho J W Cholewa; Dlotko, Tomaz

São Carlos ICMSC-USP 1997

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-942120 ) e outros locais(Acessar)

6
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Examples of global attractors in parabolic problems

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

São Carlos ICMSC/USP 1995

Localização: IME - Inst. Matemática e Estatística    (QA340.3 C331e ) e outros locais(Acessar)

7
Material Type:
Artigo
Adicionar ao Meu Espaço

DAMPED WAVE EQUATIONS WITH FAST GROWING DISSIPATIVE NONLINEARITIES

Carvalho, A. N.; Cholewa, J. W.; Dlotko, Tomasz Universidade De São Paulo

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.24, n.4, p.1147-1165, 2009

AMER INST MATHEMATICAL SCIENCES 2009

Acesso online

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Strongly damped wave problems: Bootstrapping and regularity of solutions

Carvalho, A. N.; Cholewa, J. W.; Dlotko, Tomasz Universidade De São Paulo

JOURNAL OF DIFFERENTIAL EQUATIONS, v.244, n.9, p.2310-2333, 2008

ACADEMIC PRESS INC ELSEVIER SCIENCE 2008

Acesso online

9
Material Type:
Artigo
Adicionar ao Meu Espaço

Strongly damped wave equations with critical nonlinearities I case 0 = 1/2

Alexandre Nolasco de Carvalho Jan W Cholewa

Cadernos de Matemática v.01, n.01, p. 209-226, 2000

São Carlos ICMC-USP 2000

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-1108091 )(Acessar)

10
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Strongly damped wave equations with critical nonlinearities I case "Teta=½"

Alexandre Nolasco de Carvalho Jan W Cholewa

São Carlos ICMC-USP 1999

Localização: ICMC - Inst. Ciên. Mat. Computação    (Notas-SMA n.84 C331sd e.1 )(Acessar)

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (45)
  2. Produções Técnicas  (17)
  3. Anais de Congresso  (7)
  4. Livros  (3)
  5. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1995  (5)
  2. 1995Até1999  (7)
  3. 2000Até2005  (12)
  4. 2006Até2011  (32)
  5. Após 2011  (14)
  6. Mais opções open sub menu

Nome da Publicação 

  1. Journal of mathematical analysis and applications  (4)
  2. Journal Of Oral And Maxillofacial Surgery : Official Journal Of The American Association Of Oral And Maxillofacial Surgeons  (4)
  3. Journal Of Oral And Maxillofacial Surgery  (4)
  4. Transactions of the American Mathematical Society  (3)
  5. Journal of differential equations  (2)
  6. Food & Function  (2)
  7. Food &Amp; Function  (2)
  8. Resumos  (2)
  9. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS  (1)
  10. Journal of Prosthetic Dentistry  (1)
  11. PACIFIC JOURNAL OF MATHEMATICS  (1)
  12. Science & Sports  (1)
  13. EUROCON 2007 - The International Conference on "Computer as a Tool"  (1)
  14. Discrete and Continuous Dynamical Systems - Série A  (1)
  15. Journal of Pipeline Systems Engineering and Practice  (1)
  16. Bollettino dela Unione Matematica Italiana  (1)
  17. Journal of Materials in Civil Engineering  (1)
  18. Journal of Neurolinguistics  (1)
  19. Discrete and Continuous Dynamical Systems, A: Supplement  (1)
  20. Cadernos de Matemática  (1)
  21. Ergodic Theory and Dynamical Systems  (1)
  22. European Journal of Clinical Nutrition  (1)
  23. Proceedings of the Royal Society of Edinburgh, Section A : Mathematics  (1)
  24. Journal of Strength and Conditioning Research  (1)
  25. Reproduction  (1)
  26. Journal of Geotechnical and Geoenvironmental Engineering  (1)
  27. SIAM Journal on Mathematical Analysis  (1)
  28. Hokkaido mathematical journal  (1)
  29. Canadian Geotechnical Journal  (1)
  30. Science &Amp; Sports  (1)
  31. Bulletin of the Australian Mathematicsl Society  (1)
  32. Colloquium Mathematicum  (1)
  33. Journal of Dynamics and Differential Equations  (1)
  34. Discrete and Continuous Dynamical Systems : Series B  (1)
  35. Proceedings of the Edinburgh Mathematical Society  (1)
  36. Brain and Language  (1)
  37. Geriatrics & gerontology international  (1)
  38. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.